, Volume 33, Issue 2, pp 207-221

Solving nonlinear inequalities in a finite number of iterations

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

This paper describes a modified Newton algorithm for solving a finite system of inequalities in a finite number of iterations.

Communicated by Y. C. Ho
This research was supported by NSF Grant No. ENG-73-08214-AO1, by NSF-RANN Grant No. ENV-76-04264, and by the United Kingdom Science Research Council.